Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An elementary example in $ p$-adic diophantine approximation


Author: Richard T. Bumby
Journal: Proc. Amer. Math. Soc. 15 (1964), 22-25
MSC: Primary 10.34; Secondary 10.30
DOI: https://doi.org/10.1090/S0002-9939-1964-0157940-9
MathSciNet review: 0157940
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. T. Bumby, On the foundations of diophantine approximation, Ph.D. thesis, Princeton Univ., Princeton, N. J., 1962.
  • [2] W. J. LeVeque, Topics in number theory, 2 vols., Addison-Wesley, Reading, Mass., 1956. MR 0080682 (18:283d)
  • [3] K. Mahler, Lectures on diophantine approximations. Part 1. g-adic numbers and Roth's theorem, Cushing-Malloy, Ann Arbor, Michigan, 1961.
  • [4] T. Nagell, Introduction to number theory, Wiley, New York, 1951. MR 0043111 (13:207b)
  • [5] B. L. van der Waerden, Algebra. I, Springer, Berlin, 1955. (Earlier editions, known as Moderne Algebra, essentially the same.) MR 0072829 (17:338u)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.34, 10.30

Retrieve articles in all journals with MSC: 10.34, 10.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0157940-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society